Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for allergic reaction

about 4 months ago i started having an allergic reaction to something. I moved in with my friend who has a dog, and i started using nuvaring as birth control. those are the only 2 things i've done differently. I have had dogs my whole life and lived with dogs before. I have also used birth control before just not this one. is it likely that one of these things is the cause. it is literally making me break out into hives/rash. and if so how can i treat it?
Tue, 27 Jan 2015
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Internal Medicine Specialist 's  Response
HI
Thanks for posting your query to Healthcaremagic.

I feel it's due to your present birth control Nuvaring . My advise is to get it removed and ask your doctor for any alternative . There are many monthly once injections which are effective birth control medicines, ask your doctor for that.

Hope this information was useful to you.
Any clarifications feel free to ask .

Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have developed an Idiopathic allergic reaction. The last immunologist said it was caused by the Copaxone I was on. Copaxone is an immuno-modifier...

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?